# SDR SWAA2025020483469

- Difficulty date: January 6, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON SUPPORT ZEE LOCATED BETWEEN STA500 TO STA500A AFT CARGO COMPARTMENT 2024-780276 ELONGATED HOLE ON SUPPORT ZEE LOCATED BETWEEN STA500 TO STA500A AND LBL22 FWD CARGO COMPARTMENT<[01] REPLACED SUPPORT ZEE (1E/A) AND STRAP SPLICE (1E/A) LOCATED BETWEEN STA520 TO STA480 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02-0G-0.  ITEM 9 AND DWG 143A7500 SHEET:58 REV:- AND DWG 143A7501 SHEET:1 REV:B SEE INDIVIDUAL SIGN OFF BELOW; [02] REPLACED SUPPORT ZEE (1E/A) AND STRAP SPLICE (1E/A) LOCATED BETWEEN STA520 TO STA480 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02-0G-0. ITEM 9 AND DWG 143A7500 SHEET:58 REV:- AND DWG 143A7501 SHEET:1 REV:B SEE INDIVIDUAL SIGN OFF BELOW; [03] CORRECTED STEP 2.  REPLACED SUPPORT ZEE (1E/A) AND STRAP SPLICE (1E/A) LOCATED BETWEEN STA520 TO STA480 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02-0G-0.  ITEM 9 AND DWG 143A7500 SHEET:58 REV:- AND DWG 143A7501 SHEET:1 REV:B SEE INDIVIDUAL SIGN OFF BELOW RII.
